MathSciNet Relay Station
MathSciNet bibliographic data
MR563561 46C99 (31C99 46E20)
Coffman, Charles V.; Grover, Carole L. Obtuse cones in Hilbert spaces and applications to partial differential equations. J. Funct. Anal. 35 (1980), no. 3, 369–396.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement